# SDR CA130513024

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 950 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LINE WAS INITIALLY REPLACED AT 967.5.8.  TO DATE 5 MORE OF THESE HOSES HAVE BEEN REPLACED EACH 1 FAILING.
